Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 93, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2016, 5:54 PM MDT for 5 counties in Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2016, 5:54 PM MDT (23:54 UTC)
- Expired
- May 30, 2016, 6:30 PM MDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chase County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 143 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:06 PM MDT | TSTM WND GST 60 | 8 Ne Dickens, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:19 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1672 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
780 WUUS53 KLBF 302354 SVRLBF NEC029-063-085-111-135-310030- /O.NEW.KLBF.SV.W.0093.160530T2354Z-160531T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 654 PM CDT MON MAY 30 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HAYES COUNTY IN SOUTHWESTERN NEBRASKA... EASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA... NORTHWESTERN FRONTIER COUNTY IN SOUTHWESTERN NEBRASKA... EASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA... SOUTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA... * UNTIL 730 PM CDT/630 PM MDT/ * AT 654 PM CDT/554 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA TO NEAR ENDERS RESERVOIR STATE RECREATION AREA... MOVING EAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... IMPERIAL...HAYES CENTER...WAUNETA...WALLACE...ELSIE...WELLFLEET... DICKENS...ENDERS...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA... HAMLET...SOMERSET...MARENGO...CHURCH GROVE CAMPGROUND...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...GRAINTON...AREA A CAMPGROUND...CENTER DAM CAMPGROUND AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 45. HIGHWAY 83 BETWEEN MILE MARKERS 52 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4035 10180 4100 10133 4098 10055 4035 10084 TIME...MOT...LOC 2354Z 268DEG 53KT 4100 10105 4036 10155 HAIL...<.75IN WIND...60MPH $$ MARTIN
1 follow-up statement
934 WWUS53 KLBF 310015 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 715 PM CDT MON MAY 30 2016 NEC029-063-085-111-135-310030- /O.CON.KLBF.SV.W.0093.000000T0000Z-160531T0030Z/ HAYES NE-CHASE NE-FRONTIER NE-PERKINS NE-LINCOLN NE- 715 PM CDT MON MAY 30 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT/630 PM MDT/ FOR HAYES...SOUTHEASTERN CHASE...NORTHWESTERN FRONTIER...SOUTHEASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES... AT 715 PM CDT/615 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF LAKE MALONEY STATE RECREATION AREA TO NEAR PALISADE...MOVING EAST AT 60 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... HAYES CENTER...WAUNETA...WALLACE...WELLFLEET...DICKENS...HAMLET...SOMERSET... MARENGO...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND GRAINTON. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 52 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4035 10149 4100 10123 4098 10055 4035 10084 TIME...MOT...LOC 0015Z 268DEG 53KT 4101 10064 4037 10114 HAIL...<.75IN WIND...60MPH $$ MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:40 PM MDT, 14 minutes earlier.
Area forecast discussion, May 30, 5:40 PM MDT, 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 640 PM CDT MON MAY 30 2016 .SHORT TERM...(This evening through Tuesday) Issued at 255 PM CDT Mon May 30 2016 Rain showers and thunderstorms are beginning to develop across north central Nebraska along the dry line. Thunderstorms are anticipated to continue developing through the afternoon. As thunderstorms encounter a more unstable atmosphere as they move eastward, thunderstorms will become severe. These storms will expand southward over the early evening hours as the cold front approaches the region from the west. The greatest threat with these storms will large hail and strong winds. Several hours of severe storms are possible as the line slowly progresses eastward. Storms will move out of the area around midnight as the cold front pushes across Nebraska and the Northern Plains. Behind the front, light showers and possibly some light fog will be possible through 8am. Tuesday will be much drier and cooler across central Nebraska as surface high pressure starts to build into the region. High temperatures will top out in the low 70s on Tuesday. .LONG TERM...(Tuesday night through Monday) Issued at 255 PM CDT Mon May 30 2016 Tuesday night through Thursday...a dry forecast is in place through early Thursday aftn. Both the NAM and GFS show a dryline bulge developing across Ncntl Neb late Thursday aftn with K indices near or above 40C. MLcape rises to around 2000j/kg with shear increasing to around 35-40kt when calculated using mixed layer and 450 mb winds. This places the bulk richardson number around 40 supporting isolated storms. The NAM and GFS develop some convection by 00z Thursday evening. A blend of the GFS...SREF and NAM models produces dew points in the upper 50s ahead of the dry line. Bias correction lowers them to the mid 50s. The GFS and NAM show precipitable water increasing to between 1.00 and 1.25 inches along and east of Highway 83. This suggests that moisture will briefly return to the Cntl Plains this week. CONRAD indicates the cape is too low for cell regeneration so pops are isolated and this consistent with the GFS which shows very light QPF. Otherwise the forecast revolves around temperatures. The new guidance is producing lows in the upper 30s at Alliance which would produce lows near 40 across the Wrn Sandhills. The guidance produces highs in the lower 70s Wednesday with lower 80s Thursday. The temperature forecast uses a blend of 4 guidance data sets plus bias correction. Thursday night through Monday...a cold front will sweep the fcst area Friday. Little cooling occurs behind the front. The main feature is dry air and Pacific high pressure which will spend the next 4 days sinking slowly south through Cntl and Srn Plains. A dry forecast is in place with high temperatures in the upper 70s to lower 80s. Strong upper level ridging will be in place centered over the Cntl Rockies. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 633 PM CDT Mon May 30 2016 An active line of thunderstorms...some with large hail and 60 mph winds...was moving east across western Nebraska from KANW to KIML. The line was moving around 25kts to the east and will move into central Nebraska through the late evening. MVFR conditions are associated with the thunderstorms...otherwise VFR conditions. && .HYDROLOGY... Issued at 255 PM CDT Mon May 30 2016 Flooding along the North Platte River and main branch of the Platte River will continue until further notice. Water levels are expected to remain fairly steady over the next few days resulting in moderate flooding to continue along the North Platte River at North Platte and Lewellen. Minor flooding will also continue at Lisco along the North Platte River and Brady along the main branch of the Platte River. Although the South Platte river is not anticipated to flood at this time, water levels will remain elevated at both Roscoe and North Platte. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...Kulik LONG TERM...CDC AVIATION...Power HYDROLOGY...Kulik
Hazardous weather outlook, May 30, 3:46 PM MDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT MON MAY 30 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-312200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 446 PM CDT MON MAY 30 2016 /346 PM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN SEVERE THREATS TONIGHT. IN ADDITION...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS AS WELL...ESPECIALLY THOSE WITH OUTDOOR INTERESTS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ON TUESDAY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE AT ROSCOE AND NORTH PLATTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) POWER
In the hours before
Local storm report, May 30, 5:34 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST PAXTON 41.12N 101.36W
05/30/2016 E60 MPH KEITH NE PUBLIC
WINDS WERE ESTIMATED TO BE SUSTAINED AT BETWEEN 45 TO 50
MPH.
&&
MOLDANLocal storm report, May 30, 5:39 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 8 S CROOKSTON 42.81N 100.75W
05/30/2016 M3.20 INCH CHERRY NE PUBLIC
&&
SNIVELYSpecial weather statement, May 30, 5:44 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 644 PM CDT MON MAY 30 2016 NEZ005-094-310030- EASTERN CHERRY NE-WESTERN CHERRY NE- 644 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY COUNTY UNTIL 730 PM CDT/630 PM MDT/... AT 644 PM CDT/544 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF MERRITT RESERVOIR TO 24 MILES NORTH OF MULLEN...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VALENTINE NATIONAL WILDLIFE REFUGE...SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 97 BETWEEN MILE MARKERS 90 AND 111. HIGHWAY 83 BETWEEN MILE MARKERS 189 AND 200. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900 PM MDT/ FOR NORTH CENTRAL NEBRASKA. LAT...LON 4270 10043 4232 10070 4237 10121 4274 10065 TIME...MOT...LOC 2344Z 252DEG 22KT 4268 10071 4237 10119 KULIK
Special weather statement, May 30, 5:48 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 648 PM CDT MON MAY 30 2016 NEZ005-006-008-310045- EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 648 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA...NORTHERN BROWN AND NORTHWESTERN ROCK COUNTIES UNTIL 745 PM CDT... AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF NORDEN...OR 19 MILES WEST OF SPRINGVIEW...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AINSWORTH...SPRINGVIEW...LONG PINE...JOHNSTOWN...NORDEN...WOOD LAKE... BOBCAT STATE WILDLIFE MANAGEMENT AREA...MEADVILLE...NORTH RIVER TRAIL... ANTELOPE PEAK...PINE GLEN STATE WILDLIFE REFUGE...THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...SPARKS AND KELLER PARK STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 194 AND 225. HIGHWAY 20 BETWEEN MILE MARKERS 210 AND 251. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4262 10049 4299 10024 4300 9966 4251 9969 TIME...MOT...LOC 2348Z 255DEG 21KT 4276 10012 KULIK
Local storm report, May 30, 5:49 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
05/30/2016 M68 MPH LINCOLN NE PUBLIC
&&
MOLDANLocal storm report, May 30, 5:53 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST IMPERIAL 40.52N 101.64W
05/30/2016 M61 MPH CHASE NE OFFICIAL NWS OBS
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:10 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| May 29, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 34 min |
| May 29, 6:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 28 min |
| May 29, 6:35 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 29, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| May 29, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| May 29, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 31 min |
| May 29, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 13 min |
| May 29, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| May 29, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 30 min |
| May 29, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Blaine | 32 min |
| May 29, 8:15 PM MDT | Special Weather Statement | LBF | Valley | 30 min |
| May 29, 9:19 PM MDT | Special Weather Statement | LBF | Garfield | 41 min |
| May 29, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 36 min |
| May 29, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 32 min |
| May 29, 10:03 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 29, 10:08 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 17 min |
| May 29, 10:29 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 31 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 32 min |
| May 30, 2:17 PM MDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 30, 2:29 PM MDT | Tornado Warning | LBF | Garden | 31 min |
| May 30, 2:58 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 32 min |
| May 30, 3:04 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| May 30, 3:27 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 33 min |
| May 30, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| May 30, 4:22 PM MDT | Special Weather Statement | LBF | Garden | 38 min |
| May 30, 4:31 PM MDT | Special Weather Statement | LBF | Keith | 29 min |
| May 30, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 34 min |
| May 30, 4:45 PM MDT | Special Weather Statement | LBF | Cherry | 60 min |
| May 30, 5:00 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 30 min |
| May 30, 5:04 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 41 min |
| May 30, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 28 min |
| May 30, 5:32 PM MDT | Special Weather Statement | LBF | Chase, Hayes | 43 min |
| May 30, 5:41 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 34 min |
| May 30, 5:44 PM MDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 30, 5:48 PM MDT | Special Weather Statement | LBF | Keya Paha | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.